# SDR 9517909906

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide Pins
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE EXTERNAL TAILCONE HANDLE.  ALSO, FOUND 5 WORN GUIDE PINS.  REPLACED THE PINS AND ADJUSTED THE PULL FORCE.
